On properties of semipreinvex functions

X. M. Yang, Xiaoqi Yang, K. L. Teo

Research output: Journal article publicationJournal articleAcademic researchpeer-review

9 Citations (Scopus)


In this paper, we first discuss some basic properties of semipreinvex functions. We then show that the ratio of semipreinvex functions is semipreinvex, which extends earlier results by Khan and Hanson and Craven and Mond. Finally, saddle point optimality criteria are developed for a multiobjective fractional programming problem under semipreinvexity conditions.
Original languageEnglish
Pages (from-to)449-459
Number of pages11
JournalBulletin of the Australian Mathematical Society
Issue number3
Publication statusPublished - 1 Dec 2003

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'On properties of semipreinvex functions'. Together they form a unique fingerprint.

Cite this